# SDR HALA2018051600231

- Difficulty date: May 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 18,929 hours, 2,882 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IGNITION B FAULTED.  PERFORMED AUDIBLE TEST OF NR 1 ENGINE IGNITION BOTH CHANNELS A & B IAW AMM 74-00-00-710-806A. OPS CHECKED GOOD. OK FOR SERVICE, NO FAULTS NOTED.
